MathSciNet Relay Station
MathSciNet bibliographic data
MR1890192 (2003a:28003) 28A12 (03F35 03F65)
Brown, Douglas K.; Giusto, Mariagnese; Simpson, Stephen G. Vitali's theorem and WWKL. Arch. Math. Logic 41 (2002), no. 2, 191–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement